# SDR SWAA2023031012716

- Difficulty date: March 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: R2 DOOR ASSIST HANDLE ON DOOR LOOSE<[01] SECURED R2 DOOR ASSIST HANDLE ON DOOR AS PER AMM 25-21-25-420-801;[02] VERIFIED & INSPECTED WORK PERFORMED AS PER STEP#1 ABOVE. CHECKED FOR SECURITY PRIOR TO CLOSING N/R . FOUND TO BE SECURED.
